Volume 3 (2019)

Issue 1

  • Ferhat Mohamed, Blouhi Tayeb,
    Random semilinear system of differential equations with state-dependent delay,
    Volume 3, Issue 1, Pages:1–10, Year: 2019, Article Id: 2019:1 PDF
  • O. Taghipour Birgani, Sumit Chandhok, Nebojsa Dedovic, Stojan Radenovic,
    A note on some recent results of the conformable fractional derivative,
    Volume 3, Issue 1, Pages:11–17, Year: 2019, Article Id: 2019:2 PDF
  • Mouffak Benchohra, Khalida Aissani, Juan Nieto,
    Controllability for Impulsive Fractional Evolution Inclusions with State-Dependent Delay,
    Volume 3, Issue 1, Pages:18–34, Year: 2019, Article Id: 2019:3 PDF
  • Nguyen Thanh Chung,
    On the existence of solutions for a class of fourth-order elliptic equations of Kirchhoff type with variable exponent,
    Volume 3, Issue 1, Pages:35–45, Year: 2019, Article Id: 2019:4 PDF
  • Abdelouaheb Ardjouni, Ahcene Djoudi,
    Existence and uniqueness of solutions for nonlinear implicit Caputo-Hadamard fractional differential equations with nonlocal conditions,
    Volume 3, Issue 1, Pages:46–52, Year: 2019, Article Id: 2019:5 PDF

Issue 2

    • Jagan Mohan Jonnalagadda, Dipak Kumar Satpathi, Debananda Basua,
      Lyapunov-Type Inequalities for Riemann-Liouville Type Fractional Boundary Value Problems with Fractional Boundary Conditions,
      Volume 3, Issue 2, Pages:53–63, Year: 2019, Article Id: 2019:6 PDF
    • Sehie Park,
      Riemannian manifolds are KKM spaces,
      Volume 3, Issue 2, Pages:64–73, Year: 2019, Article Id: 2019:7 PDF
Advertisements